PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

On interpolation by planar cubic G[sup]2 Pythagorean-hodograph spline curves.
Gašper Jaklic, Jernej Kozak, Marjetka Krajnc, Vito Vitrih and Emil Žagar
Math. comput. Volume 79, Number 269, pp. 305-326, 2010. ISSN 0025-5718


In this paper, the geometric interpolation of planar data points and boundary tangent directions by a cubic $ G^2$ Pythagorean-hodograph (PH) spline curve is studied. It is shown that such an interpolant exists under some natural assumptions on the data. The construction of the spline is based upon the solution of a tridiagonal system of nonlinear equations. The asymptotic approximation order 4 is confirmed.

EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:8208
Deposited By:Boris Horvat
Deposited On:21 February 2012